Superconvergence of finite-element approximations of eigenfunctions
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1230-1238
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a16,
author = {S. I. Solov'ev},
title = {Superconvergence of finite-element approximations of eigenfunctions},
journal = {Differencialʹnye uravneni\^a},
pages = {1230--1238},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a16/}
}
S. I. Solov'ev. Superconvergence of finite-element approximations of eigenfunctions. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1230-1238. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a16/